# SDR QXEA200501109

- Difficulty date: July 13, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,113 hours, 20,532 cycles
- Engine: Pwa PW123D
- Engine time: 7,976 hours, 11,920 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2298, NR 1, NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED. RESET CIRCUIT BREAKER FOR BETA LOCKOUT.  CAUTION WENT AWAY.  NO DEFECT NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
